# SDR BSYA20070010

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- Aircraft time: 12,975 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF TEB CO-PILOTS EMERGENCY WINDOW POPPED OPEN.  ABORTED TAKEOFF, WENT BACK TO RAMP AND SECURED WINDOW, CONTINUED WITH FLIGHT TO BDL.
